MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC TORIC INTRAOCULAR LENS

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.1 (9.00/1.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and blurred vision.Lens was exchanged for a longer length lens and problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
 
Additional Manufacturer Narrative
H11: manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Potential outcomes (such as blurred vision) are already captured in the existing risk management documentation as foreseeable or expected adverse event.Claim # (b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50010832
Report Number2023826-2026-01356
Device Sequence Number17602591
Product Code QCB
UDI-Device Identifier00840311304448
UDI-Public(01)00840311304448(11)240817(17)270731
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 12.1 (9.00/1.0)
Device Catalogue NumberVTICM5 12.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured08/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale